Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 249, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 6, 2006, 9:22 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2006, 9:22 PM CST (03:22 UTC)
- Expired
- Nov 6, 2006, 9:45 PM CST
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 85 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 070322 SVRMOB FLC091-113-070345- /O.NEW.KMOB.SV.W.0249.061107T0322Z-061107T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 922 PM CST MON NOV 6 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OKALOOSA COUNTY IN NORTHWEST FLORIDA SANTA ROSA COUNTY IN NORTHWEST FLORIDA * UNTIL 945 PM CST * AT 918 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NAVARRE...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN OKALOOSA COUNTY AT 940 PM CST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3041 8700 3028 8685 3057 8647 3072 8671 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 5:15 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Nov 6, 5:15 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 515 PM CST MON NOV 6 2006 .SHORT TERM UPDATE...LOCAL OBJECTIVE ANALYSES INDICATED MARGINAL INSTABILITY (MLCAPE MAINLY <500 J KG-1 OVER FAR SW AL) ALONG WITH MEAGER SR HELICITIES THAT REMAIN MARGINAL FOR DEEP PERSISTENT ROTATION (<150 M2 S-2). HAVE NOTICED A FEW INTENSE ELEVATED TRANSIENT SHEARS. THROUGH MID-EVENING...SFC RIDGE TO EAST WILL LIMIT WARM SECTORS INLAND PROGRESS. A FEW INTENSE MESOCYCLONES WILL REMAIN POSSIBLE THROUGH MID-EVENING ALONG THE CONVECTIVE LINE FROM WAYNESBORO SOUTH TO OCEAN SPRINGS. THIS LINE SLOWING OVERALL IN PAST HOUR. WEAK THERMODYNAMIC INSTABILITY WILL CONTINUE TO LIMIT SEVERE STORM FORMATION SOMEWHAT. SPC HAS NOTED THAT THE ISSUANCE OF ANY TYPE OF WATCH IS UNLIKELY...ALTHOUGH A FEW TORNADO WARNINGS MAY BE REQUIRED FOR CELLS THAT MOVE INLAND FROM THE MORE UNSTABLE WARM SECTOR ...OR... ALONG THE LINE CURRENTLY APPROACHING SW AL. PLEASE STAY POSTED ON THE LATEST DEVELOPMENTS. /23 MEDLIN ...PREVIOUS DISCUSSION... .SHORT TERM...(TONIGHT AND TUESDAY) LATEST WATER VAPOR IMAGERY... RAOBS...AND UPPER LEVEL ANALYSES INDICATE THE PREVIOUSLY MENTIONED 120 KNOT JET STREAK NOW AT 300 MB ON THE APEX OF THE RIDGE OVER PAC NW WILL SWEEP AROUND THE BACK SIDE OF A RAPIDLY INTENSIFYING 500 MB TROUGH. BY 12Z TUESDAY THAT TROUGH WILL BE DIGGING HARD OVER THE ARKLATEX REGION AS IT MOVES SOUTHEAST AND SWINGS THROUGH TO THE NORTH OF OUR AREA...BUT NOT THAT FAR NORTH. AS THIS OCCURS...AN INCREASING AGEOSTROPHIC COMPONENT WILL DEVELOP AT 850 MB AS THE MASS FIELD ADJUSTMENT TO THE JET STREAK BEGINS...WHICH WILL INTENSIFY THE UPPER LEVEL FRONT AT 850 MB. DIFLUENCE IN THE UPPER GEOPOTOENTIAL HEIGHT FIELDS OVER THE COAST WILL BRING INCREASING DEEP LAYER LIFT TONIGHT. THE WARM FRONT NOTED OVER THE GMEX WILL HAVE MOVED NORTH INLAND NORTH OF A LINE FROM MERIDIAN TO CAMDEN TO EVERGREEN. BY THIS EVENING FORCING OF CONVECTION WILL HAVE BEEN ESTABLISHED. A QUARTER TO HALF AN INCH WOULD BE LIKELY EVERYWHERE OVERNIGHT WITH SCATTERED 1 TO 2 INCH RAINFALL POSSIBLE MOST AREAS. ISOLATED HIGHER AMOUNTS ALSO POSSIBLE. SEVERE WEATHER OUTLOOKS FROM THE STORM PREDICTION CENTER CONTINUE TO SHOW LIMITED PROBABILITY OF SEVERE WEATHER. AS CLOUDS AND RAIN MOVE IN AHEAD OF ENHANCED FORCING...MUCH OF THE INSTABILITY PRESENT SUCH AS IT IS WILL BE USED IN FUELING THIS LIMITS CONVECTION. IF NEW MODEL CALCULATIONS INDICATE OTHERWISE THEN APPROPRIATE STATEMENTS WILL NE PROMULGATED. (TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...AS STATED BEFORE THE POSITION OF THE OPEN WAVE COMING THIS DIRECTION FORECAST AREA WILL LIKELY PUT US IN THE WARM SECTOR TUESDAY MORNING WITH COLD FRONT MOVING WEST ACROSS THE MOUTH OF THE MISSISSIPPI RIVER. IT SEEMS THAT WOULD BE AN ALIGNMENT FOR SEVERE CONVECTIVE ACTIVITY BUT AGAIN THE CLOUDS AND RAIN WILL LIMIT THE INSTABILITY. TUESDAY AFTERNOON MAY PROVIDE A WINDOW IF THERE IS CLEARING. SOUTHWEST WINDS WOULD BE UNIDIRECTIONAL WITH HEIGHT AND SPEED SHEAR MAY BE SUFFICIENT FOR RELATIVELY ENERGETIC STORMS WITHIN THE LINE MARCHING ACROSS. COLD FRONT EXPECTED TO BE OUTA HERE BY TUESDAY EVENING BUT AS THE SYSTEM OCCLUDES THE WRAPAROUND COMMA HEAD MAY BRING PATCHES OF LIGHT RAIN THROUGH WEDNESDAY MORNING AS LOW CLOUDS WRAP AROUND THE UPPER LOW. NOT COMPUTING MUCH BELOW MID 40S NORTH TO MID 50S COAST. .LONG TERM...(THURSDAY THROUGH SUNDAY) NO CHANGES. ----PREVIOUS---- SURFACE LOW AND FRONT WELL EAST OF FORECAST AREA BY THURSDAY WITH WEAK RIDGE BUILDING SOUTH ACROSS REGION AND UPPER RIDGE MOVING SLOWLY EAST ACROSS AREA. ANOTHER FRONT APPROACHES THE AREA OVER THE WEEKEND AS THE SURFACE RIDGE MOVES EAST AND LOW LEVEL MOISTURE IS PULLED NORTHEAST FROM TEXAS AND ALONG THE ASSOCIATED WEAK SURFACE FRONT. ATMOSPHERE MOISTENS UP ENOUGH FOR RAIN TO RETURN TO THE FORECAST ON SUNDAY OVER THE NORTHERN ZONES...CLOSER TO A STALLING FRONT. && .MARINE...SCA EXTENDED IN TO MOBILE BAY WHILE BRINGING UP THE SEAS CONSIDERABLY MORE THAN JUST A SMIDGE. THE GWW IS MISSING THE MARK HERE WITH 8 FEET FORECAST. BRETSCHNEIDER METHOD IS MORE CONGRUENT WITH OBSERVATIONS SO WE HAVE HAD TO PULL THE GRIDS UP BY ABOUT 25%. COASTAL FLOODING WILL ALSO BE SOMETHING TO CONSIDER AS WIND IS SWUNG ROUND TO THE SOUTHEAST AND HIGH SPRING TIDE OCCURS AT 2246 CST AT 2 FEET. THAT COULD BE AN ISSUE FOR THE WEST END OF DAUPHIN ISLAND AND FOR BEACH EROSION. THEREFORE A COASTAL FLOOD ADVISORY WILL BE IN EFFECT UNTIL MIDNIGHT CST TONIGHT. .FIRE WEATHER...NO CONCERNS FOR REST OF THE WEEK. .PRELIMINARY POINT TEMPS/POPS... MOBILE 62 71 53 70 / 100 50 10 00 PENSACOLA 65 73 56 70 / 100 60 10 05 DESTIN 66 74 58 69 / 100 70 20 05 EVERGREEN 60 70 52 65 / 100 70 20 05 WAYNESBORO 58 67 50 69 / 100 50 20 05 CAMDEN 58 68 53 65 / 100 70 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT ALZ063-064. FL...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT FLZ002-004-006. MS...NONE. GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM... COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM. &&
Hazardous weather outlook, Nov 6, 4:43 AM CST, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 443 AM CST MON NOV 6 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 071200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 443 AM CST MON NOV 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. AS THE GULF COAST COMES UNDER THE INFLUENCE OF THE FAVORED EASTERN SIDE OF A STRONG UPPER LEVEL TROUGH MOVING SLOWLY EASTWARD OUT OF TEXAS...SHOWER AND THUNDERSTORM COVERAGES INCREASE. SURFACE LOW PRESSURE DEVELOPS OVER LOUISIANA LATER TODAY AND MOVES NORTHEAST INTO NORTHERN ALABAMA BY LATE TONIGHT. AS THIS OCCURS A WARM FRONTAL BOUNDARY MOVES NORTHWARD OFF THE GULF AND COULD PROVIDE THE FOCUS FOR STRONGER STORMS. LATEST OUTLOOKS BY THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA INDICATES A LOW PROBABILITY OF SEVERE THUNDERSTORMS. THIS IS DUE TO THE EXPECTATION THAT INSTABILITY WILL BE LIMITED DUE TO CLOUDS AND RAIN MOVING IN AHEAD OF THE MAIN STORM SYSTEM. HOWEVER...THIS COULD BE UPGRADED TODAY IF CONDITIONS WARRANT. STAY TUNED FOR LATER UPDATES. MODERATE TO STRONG WIND SPEEDS AND HIGHER SEAS WILL BE HAZARDOUS TO SMALL BOAT NAVIGATION TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR TUESDAY. WITH THE EASTWARD PROGRESSION OF THE STORM SYSTEM OVER THE SOUTHERN STATES... THUNDERSTORMS ARE FORECAST TO ALSO MOVE EAST OUT OF THE AREA...BY TUESDAY NIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 6, 4:04 PM CST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 404 PM CST MON NOV 6 2006 MSZ067-075-076-078-079-062300- GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA... WAYNESBORO AND WIGGINS... 404 PM CST MON NOV 6 2006 ...A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGE... STONE...PERRY...GREENE AND WAYNE COUNTIES... AT 401 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF EUCUTTA TO 6 MILES SOUTHWEST OF MCHENRY...AND MOVING EAST AT 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... WLOX TV STATION TOWER...STRENGTHFORD...WHISTLER...SAND HILL... SMITHTOWN...PIAVE...WOODWARDS AND RAMSEY SPRINGS THROUGH 500 PM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. ALSO RAINFALL RATES OF UP TO AN INCH AN HOUR WILL OCCUR...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Nov 6, 4:44 PM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 444 PM CST MON NOV 6 2006 ALZ052-061-MSZ067-075-076-078-079-062345- UPPER MOBILE-WASHINGTON-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE AND LUCEDALE... 444 PM CST MON NOV 6 2006 ...A LINE OF STRONG THUNDERSTORMS STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF INTERIOR SOUTHESTERN MISSISSIPPI AND PORTIONS OF SOUTHWESTERN ALABAMA THROUGH 545 PM CST... ...THELKINE OF STORMS IS CURRENTLY EXITING PERRY AND STONE COUNTIES... AT 439 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTH OF MULBERRY TO 12 MILES SOUTH OF BENNDALE...AND MOVING EAST AT 25 MPH. THE LINE MOTION HAS SLOWED...BUT 40 TO 50 MPH WIND GUSTS ARE STILL POSSIBLE. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... VERNAL...SMITHTOWN...CLARA...LUCEDALE...PISGAH AND ROUNSAVILLE THROUGH 545 PM CST. THE LINE SHOULD CROSS THE ALABAMA AND MISSISSIPPI BORDER BY 515 PM CST. WASHINGTON...GEORGE...GREENE...WAYNE AND NORTHERN MOBILE COUNTIES WILL BE AFFECTED. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY RAINFALL THAT DUMPS UP TO ONE INCH IN AN HOUR. THESE STORMS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Nov 6, 4:50 PM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED SPELLING IN SECOND HEADLINE... NATIONAL WEATHER SERVICE MOBILE AL 450 PM CST MON NOV 6 2006 ALZ052-061-MSZ067-075-076-078-079-062345- UPPER MOBILE-WASHINGTON-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE AND LUCEDALE... 450 PM CST MON NOV 6 2006 ...A LINE OF STRONG THUNDERSTORMS STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF INTERIOR SOUTHESTERN MISSISSIPPI AND PORTIONS OF SOUTHWESTERN ALABAMA THROUGH 545 PM CST... ...THIS LINE OF STORMS IS CURRENTLY EXITING PERRY AND STONE COUNTIES... AT 439 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTH OF MULBERRY TO 12 MILES SOUTH OF BENNDALE...AND MOVING EAST AT 25 MPH. THE LINE MOTION HAS SLOWED...BUT 40 TO 50 MPH WIND GUSTS ARE STILL POSSIBLE. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... VERNAL...SMITHTOWN...CLARA...LUCEDALE...PISGAH AND ROUNSAVILLE THROUGH 545 PM CST. THE LINE SHOULD CROSS THE ALABAMA AND MISSISSIPPI BORDER BY 515 PM CST. WASHINGTON...GEORGE...GREENE...WAYNE AND NORTHERN MOBILE COUNTIES WILL BE AFFECTED. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY RAINFALL THAT DUMPS UP TO ONE INCH IN AN HOUR. THESE STORMS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Nov 6, 5:29 PM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 529 PM CST MON NOV 6 2006 ALZ052-061>063-MSZ067-070030- UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO...CHATOM AND DOWNTOWN MOBILE... 529 PM CST MON NOV 6 2006 ...A LINE OF STRONG THUNDERSTORMS CONTINUES MOVING EAST INTO SOUTHWESTERN ALABAMA AND OUT OF INTERIOR SOUTHEASTERN MISSISSIPPI... ...GUSTY WINDS UP TO 55 MPH POSSIBLE LOCALLY... AT 526 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES NORTHWEST OF WOODWARDS TO 12 MILES SOUTHWEST OF TANNER WILLIAMS...AND MOVING EAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... WAYNESBORO...LOTT AND COLEMAN DAIRY RO...YELLOW PINE...VINEGAR BEND...SNOW AND TANNER WILLIAMS...SIDNEY...OAK GROVE AND MOBILE AIRPORT THROUGH 630 PM CST. THIS LINE WILL AFFECT PORTIONS OF WASHINGTON...BALDWIN AND MOBILE COUNTIES OF ALABAMA. THE STORMS WILL EXIT EASTERN WAYNE COUNTY MISSISSIPPI BY 650 PM CST. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 55 MPH. A SEVERE THUNDERSTORM MAY BE REQUIRED AT SOME POINT IF THE LINE MOTION BEGINS TO INCREASE BEYOND THE CURRENT RATE OF MOTION. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY. THESE STORMS COULD EASILY DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. RADAR HAS ESTIMATED TWO TO THREE INCH PER HOUR RAINFALLS. THESE STORMS ARE THEREFORE DUMPING LOTS OF WATER IN A SHORT TIME. THIS WILL LIKELY RESULT IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Nov 6, 6:45 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 645 PM CST MON NOV 6 2006 ALZ061>064-070145- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DAUPHIN ISLAND AND DOWNTOWN MOBILE... 642 PM CST MON NOV 6 2006 ...A LINE OF STRONG THUNDERSTORMS WILL EXIT EASTERN MOBILE COUNTY AND MOVE INTO BALDWIN COUNTY ALABAMA THROUGH 745 PM CST... AT 642 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM STAPLETON TO THE WEST END OF DAUPHIN ISLAND. THE LINE WAS MOVING EAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... STEELWOOD...POINT CLEAR...FORT MORGAN...LOXLEY...TURKEY BRANCH AND SILVERHILL THROUGH 745 PM CST. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH ON AN ISOLATED BASIS. ALTHOUGH 50 MPH IS POSSIBLE LOCALLY...35 TO 45 MPH WILL BE THE GENERAL RULE WITH THIS LINE. A SEVERE THUNDERSTORM MAY BE REQUIRED AT SOME POINT IF THE LINE MOTION BEGINS TO INCREASE BEYOND THE CURRENT RATE OF MOTION. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY. THESE STORMS COULD EASILY DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. RADAR HAS ESTIMATED TWO TO THREE INCH PER HOUR RAINFALLS. THERE HAS BEEN SEVERAL PUBLIC REPORTS OF FLOODED ROADWAYS. VERY HEAVY RAINFALL ASSOCIATED WITH THIS LINE OF STORMS WILL CONTINUE TO RESULT IN PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 7:08 PM CST | Special Marine Warning | MOB | 67 min | |
| Nov 6, 9:06 PM CST | Special Marine Warning | MOB | 24 min | |
| Nov 7, 5:10 AM CST | Special Marine Warning | MOB | 95 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.